# SDR IXXA10SMN044S

- Difficulty date: March 10, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 92,081 hours, 38,426 cycles
- Engine: Ge CFM562C
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Part time: 92,081 hours, 38,426 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND FWD CARGO COMPARTMENT INTERNAL SKIN CORRODED AT STA FS 285.000 LONGERON 35 RT- LONGERON 36.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR. REMOVED CORROSION. FOUND OUT OF LIMITS. REMOVED DAMAGED AREA. PERFORMED NDT INSP.  NO DISCREPANCY FOUND. FABRICATED NEW SKIN, INTERNAL AND EXTERNAL DOUBLERS, FILLERS, REPAIR PLUGS. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FAA FORM 8110-3 DATED 04/15/10, DWG ED-5114 DATED 04/08/10, SRM 51-1-8 PAGES 17-18, SRM 53-2-0, NDT SPM PART 06-10-01-001, SRM 51-1-8B, DPS 7.00-5 REV 6, SRM 51-1-21, SRM 51-1-20D, SRM 51-1-14, AND SRM 51-3-1.
